It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by courtney on December 01, 2000 at 14:13:49:

In Reply to: Re: I am having the same problem...some ?'s for you Courtney... posted by Sam 2 on November 30, 2000 at 19:18:18:


Samantha,

I went off the pill entirely. When I called my doctors office to let them know I was breaking out so badly after 3 months, they said that ortho-tri-cyclen was probably not reacting well with my body. They prescribed Demulen. I never went to pick it up though. I want to give my body a break and I was scared to try a new pill and have the same or worse results. I really did not notice a breakout from stopping the pill. I still had the acne that started while on the pill but it did not get any worse. I just stopped taking it a little less than a month ago. The doctor says it takes about a month and a half to leave your system. Since then my acne has improved, but I also went to a dermotologist when it started and I have been on differin for about 6 weeks. I am waiting to see if after the month and a half (right around x-mas) if it will have totally subsided or not. I hope this info helps. By the way I have a friend who expierienced the same problem with orth, she switched to Alese and said it was much, much better. Just a thought. Also a side note. The chin and jawline acne we are expieriencing as a result of the pill would make sence, since they say chin and jawline acne is hormonal. let me know what you decide and I 'll keep you posted on my progress.
Courtney

Follow Ups

All times are GMT -7. The time now is 01:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!